Медицинская библиотека · The National medical journal of India · 2026
Allergic angina (Kounis syndrome) following a multivitamin injection.
Клинический случайСтатьяПеревод в очереди
Аннотация
Kounis syndrome (KS), also known as allergic angina, is a type-1 hypersensitivity reaction affecting the coronary vessels, leading to vasospasm. It manifests like an acute coronary syndrome on the electrocardiogram and is often underdiagnosed. Foods (such as peanuts and fish) and medications (mostly antibiotics and analgesics) are the common triggers. We report a 30-year-old patient who developed KS following a multivitamin injection.
Для цитирования: Murali Sudhinder, Manavalan Savitha, Vidyasagar Sudha, Raj Bakul. Allergic angina (Kounis syndrome) following a multivitamin injection.. The National medical journal of India. 2026. DOI: 10.25259/nmji_517_2024.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.